Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a problem of M. A. Zorn


Author: Pierre Lelong
Journal: Proc. Amer. Math. Soc. 2 (1951), 12-19
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040448-X
MathSciNet review: 0040448
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. A. Zorn, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 791-792 MR 0021977 (9:139d)
  • [2] Rimhak Ree, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 575-576. MR 0030621 (11:25b)
  • [3] Evans, Monatshefte für Mathematik vol. 43 (1936) pp. 419-424.
  • [4] G. Pólya and G. Szegö, J. Reine Angew. Math. vol. 165 (1931) pp. 4-49.
  • [5] T. Rado, Subharmonic functions, Ergebnisse der Mathematik und ihre Grenzgebiete, vol. 5, 1, 1937.
  • [6] M. Brelot, C. R. Acad. Sci. Paris vol. 207 (1938) p. 836.
  • [7] P. Lelong, C. R. Acad. Sci. Paris vol. 210 (1940) p. 471. MR 0001872 (1:311c)
  • [8] -, Ann. École Norm. vol. 58 (1941) pp. 83-177. MR 0013421 (7:151b)
  • [9] H. Cartan, Bull. Soc. Math. France vol. 73 (1945) pp. 74-106. MR 0015622 (7:447h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040448-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society